MAUDE Adverse Event Report: PRECISION SPINE, INC REFORM TI MODULAR; MODULAR TULIP

PRECISION SPINE, INC REFORM TI MODULAR; MODULAR TULIP
Catalog Number 39-MT-0401
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a procedure was performed by on (b)(6)2023, utilizing the reform ti modular screw system.The scrub tech connected the reform ti modular polyaxial tulip assembly (39-mt-0401) to the 65mm reform ti modular non-cannulated screw (39-sb-xxxx), loaded the assembled screw/tulip on the driver and handed it to the surgeon.When the surgeon attempted to implant the screw, the tulip detached from the screw.The screw was taken to the back table and reassembled on a different screw and subsequently implanted successfully.There was no delay to the procedure or patient injury.
 
Additional Manufacturer Narrative
H3 device evaluation - without a product return, no product evaluation can be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.Without lot numbers, review of device history records and lot specific complaint history is not possible.Two-year complaint history review (7.27.2021-7.27.2023) found this to be the only complaint of this nature for both of the part numbers reported.This report is number 1 of 2 mdrs filed for the same event (reference 3005739886-2023-00038 / 00039).

Brand Name
REFORM TI MODULAR
Common Device Name
MODULAR TULIP
Manufacturer (Section D)
PRECISION SPINE, INC
2050 executive drive
pearl MS 39208
Manufacturer (Section G)
PRECISION SPINE, INC
2050 executive drive
pearl MS 39208
Manufacturer Contact
mike dawson
2050 executive drive
pearl, MS 39208
6014204244
MDR Report Key17568836
Report Number3005739886-2023-00038
Device Sequence Number15124275
Product Code KWP
UDI-Device Identifier00840019932622
UDI-Public00840019932622
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K150856
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number39-MT-0401
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown